Patrik Albin

Docent at Chalmers, Mathematical Sciences, Analysis and Probability Theory

Associate professor in mathematical statistics

Source: chalmers.se

Showing 22 publications

2018

On covariance functions with slowly or regularly varying modulo of continuity

Patrik Albin
Statistics and Probability Letters. Vol. 138, p. 177-182
Journal article
2018

On extreme value theory for group stationary Gaussian processes

Patrik Albin
ESAIM - Probability and Statistics. Vol. 22, p. 1-18
Journal article
2016

Extremes and limit theorems for difference of chi-type processes

Patrik Albin, Enkelejd Hashorva, Lanpeng Ji et al
ESAIM - Probability and Statistics. Vol. 20, p. 349-366
Journal article
2010

A New Proof of an Old Result by Pickands

Patrik Albin, H. Choi
Electronic Communications in Probability. Vol. 15, p. 339-345
Journal article
2009

On the extremes of Lévy Processes Part II

Mattias Sunden, Patrik Albin
Report
2009

On the asymptotic behaviour of L\'evy processes, Part I: Subexponential and exponential processes

Patrik Albin, Mattias Sunden
Stochastic Processes and their Applications. Vol. 119 (1), p. 281-304
Journal article
2008

A continuous non-Brownian motion martingale with Brownian motion marginal distributions

Patrik Albin
Statistics and Probability Letters. Vol. 78 (6), p. 682-686
Journal article
2008

A note on the closure of convolution power mixtures (random sums) of exponential distributions

Patrik Albin
Journal of the Australian Mathematical Society. Vol. 84 (1), p. 1-7
Journal article
2005

On lower tail probabilities of positive random sums

Patrik Albin
Extremes. Vol. 7 (3), p. 199-220
Journal article
2004

On a test statistic for linear trend

Patrik Albin
Extremes. Vol. 6 (3), p. 247-258
Journal article
2004

On overload in a storage model, with a self-similar and infinitely divisible input

Patrik Albin
Annals of Applied Probability. Vol. 14 (2), p. 820-844
Journal article
2004

On sampling of stationary increments processes

Patrik Albin
Annals of Applied Probability. Vol. 14 (4), p. 2016-2037
Journal article
2000

On the asymptotic distribution of a statistic for test of appearance of linear trend

Patrik Albin, B Carlsson, D. Jarusková
Preprint
2000

On extremes and streams of upcrossings

Patrik Albin
Preprint
1997

A note on Rosenblatt distributions

Patrik Albin
Preprint

Save references

If you have installed Zotero or Mendeley on your computer you can use a plugin to extract references from the publications you see.

Download plugins:
Zotero
Mendeley

There are no projects.
There might be more projects where Patrik Albin participates, but you have to be logged in as a Chalmers employee to see them.